American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22\\\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 2284 found      Go to page: 1 2 3 4 5 > >>

[31] Volker Runde. Erratum to ``A Connes-amenable, dual Banach algebra need not have a normal, virtual diagonal''. Trans. Amer. Math. Soc. 367 (2015) 751-754.
Abstract, references, and article information   
View Article: PDF

[32] Enrico Le Donne. A metric characterization of Carnot groups. Proc. Amer. Math. Soc. 143 (2015) 845-849.
Abstract, references, and article information   
View Article: PDF

[33] Dongwen Liu. Eisenstein series on loop groups. Trans. Amer. Math. Soc. 367 (2015) 2079-2135.
Abstract, references, and article information   
View Article: PDF

[34] Jean-Louis Clerc. Intertwining operators for the generalized principal series on a symmetric $R$-space. Trans. Amer. Math. Soc. 367 (2015) 4423-4458.
Abstract, references, and article information   
View Article: PDF

[35] Friedrich Wagemann and Christoph Wockel. A cocycle model for topological and Lie group cohomology. Trans. Amer. Math. Soc. 367 (2015) 1871-1909.
Abstract, references, and article information
View Article: PDF

[36] Alexander J. Izzo. Uniform algebras invariant under every homeomorphism. Trans. Amer. Math. Soc. 367 (2015) 231-250.
Abstract, references, and article information   
View Article: PDF

[37] Sascha Orlik and Matthias Strauch. On Jordan-H\"older series of some locally analytic representations. J. Amer. Math. Soc. 28 (2015) 99-157.
Abstract, references, and article information   
View Article: PDF

[38] Binyong Sun and Chen-Bo Zhu. Conservation relations for local theta correspondence. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[39] Alexander Gorodnik and Amos Nevo. Quantitative ergodic theorems and their number-theoretic applications. Bull. Amer. Math. Soc. 52 (2015) 65-113.
Abstract, references, and article information   
View Article: PDF

[40] Amir Mohammadi and Hee Oh. Ergodicity of unipotent flows and Kleinian groups. J. Amer. Math. Soc. 28 (2015) 531-577.
Abstract, references, and article information   
View Article: PDF

[41] Toshihisa Kubo. Special values for conformally invariant systems associated to maximal parabolics of quasi-Heisenberg type. Trans. Amer. Math. Soc. 366 (2014) 4649-4696.
Abstract, references, and article information   
View Article: PDF

[42] Jacques Carmona and Patrick Delorme. Constant term of Eisenstein integrals on a reductive $p$-adic symmetric space. Trans. Amer. Math. Soc. 366 (2014) 5323-5377.
Abstract, references, and article information   
View Article: PDF

[43] Kazuki Morimoto. On the theta correspondence for $(\mathrm{GSp}(4), \mathrm{GSO}(4,2))$ and Shalika periods. Represent. Theory 18 (2014) 28-87.
Abstract, references, and article information   
View Article: PDF

[44] O. G. Styrt. On the orbit space of an irreducible representation of the special unitary group. Trans. Moscow Math. Soc. 74 (2013) 145-164.
Abstract, references, and article information   
View Article: PDF

[45] Cyril Houdayer. A class of ${II_1}$ factors with an exotic abelian maximal amenable subalgebra. Trans. Amer. Math. Soc. 366 (2014) 3693-3707.
Abstract, references, and article information   
View Article: PDF

[46] Jean Ludwig and Detlef Müller. Uniqueness of solutions to Schr\"odinger equations on 2-step nilpotent Lie groups. Proc. Amer. Math. Soc. 142 (2014) 2101-2118.
Abstract, references, and article information   
View Article: PDF

[47] Dubi Kelmer. A refinement of strong multiplicity one for spectra of hyperbolic manifolds. Trans. Amer. Math. Soc. 366 (2014) 5925-5961.
Abstract, references, and article information   
View Article: PDF

[48] Itaï Ben Yaacov. The linear isometry group of the Gurarij space is universal. Proc. Amer. Math. Soc. 142 (2014) 2459-2467.
Abstract, references, and article information   
View Article: PDF

[49] S. G. Dani and Arnaldo Nogueira. Continued fractions for complex numbers and values of binary quadratic forms. Trans. Amer. Math. Soc. 366 (2014) 3553-3583.
Abstract, references, and article information   
View Article: PDF

[50] Edward S.T. Fan; with an appendix by M. Flach. A note on the cohomology of the Langlands group. Trans. Amer. Math. Soc. 367 (2015) 2905-2920.
Abstract, references, and article information   
View Article: PDF

[51] Alexander Gorodnik and Felipe A. Ramírez. Limit theorems for rank-one Lie groups. Proc. Amer. Math. Soc. 142 (2014) 1359-1369.
Abstract, references, and article information   
View Article: PDF

[52] Wei Zhang. Automorphic period and the central value of Rankin-Selberg L-function. J. Amer. Math. Soc. 27 (2014) 541-612.
Abstract, references, and article information   
View Article: PDF

[53] Michael Brannan and Brian Forrest. Extending multipliers of the Fourier algebra from a subgroup. Proc. Amer. Math. Soc. 142 (2014) 1181-1191.
Abstract, references, and article information   
View Article: PDF

[54] A. Bartels, F. T. Farrell and W. Lück. The Farrell-Jones Conjecture for cocompact lattices in virtually connected Lie groups. J. Amer. Math. Soc. 27 (2014) 339-388.
Abstract, references, and article information   
View Article: PDF

[55] Marston D. E. Conder. Large group actions on surfaces. Contemporary Mathematics 629 (2014) 77-97.
Book volume table of contents   
View Article: PDF

[56] Bradley Currey, Azita Mayeli and Vignon Oussa. Decompositions of generalized wavelet representations. Contemporary Mathematics 626 (2014) 67-85.
Book volume table of contents   
View Article: PDF

[57] Ivan Mirković. Loop Grassmannians in the framework of local spaces over a curve. Contemporary Mathematics 623 (2014) 215-226.
Book volume table of contents   
View Article: PDF

[58] Toshiki Nakashima. Decorated geometric crystals and polyhedral realizations of type $D_n$. Contemporary Mathematics 623 (2014) 227-242.
Book volume table of contents   
View Article: PDF

[59] Ju-Lee Kim. An inductive formula for $\varepsilon$-factors. Contemporary Mathematics 614 (2014) 243-260.
Book volume table of contents   
View Article: PDF

[60] Colette Mœglin. Paquets stables des s\'eries discr\`etes accessibles par endoscopie tordue; leur param\`etre de Langlands. Contemporary Mathematics 614 (2014) 295-336.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 2284 found      Go to page: 1 2 3 4 5 > >>